Parabolic equations in a Banach space with an unbounded variable operator, a fractional power of
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a15,
author = {P. E. Sobolevskii},
title = {Parabolic equations in a {Banach} space with an unbounded variable operator, a fractional power of},
journal = {Doklady Akademii Nauk},
pages = {59--62},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a15/}
}
P. E. Sobolevskii. Parabolic equations in a Banach space with an unbounded variable operator, a fractional power of. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a15/